Alert archive / Maine / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 79, NWS Gray, ME
NWS Gray, ME issued this severe thunderstorm warning at Jul 4, 2011, 1:11 PM EDT for Carroll County, New Hampshire; Cumberland County, Oxford County, Maine. It was in force for 49 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 4, 2011, 1:11 PM EDT (17:11 UTC)
- Expired
- Jul 4, 2011, 2:00 PM EDT
- In force
- 49 min
- Issued by
- NWS Gray, ME
- Area
- Storm-based polygon
Counties Cumberland County, ME, Oxford County, ME, Carroll County, NH
The radar
The Portland,ME radar (KGYX), 56 km from the middle of the area, began a volume at 17:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 4, 1:15 PM EDT | TSTM WND DMG | Conway, NH | TREES DOWN ON POWER LINES AT CRYSTAL LAKE |
| Jul 4, 1:25 PM EDT | HAIL 1 | Conway, NH | QUARTER SIZE HAIL |
| Jul 4, 2:00 PM EDT | TSTM WND DMG | 4 Se Conway, NH | 1 INCH HAIL AND LARGE TREES DOWN ON COVE RD ALONG CONWAY LAKE. |
| Jul 4, 2:00 PM EDT | HAIL 1 | 4 Se Conway, NH | 1 INCH HAIL AND LARGE TREES DOWN ON COVE RD ALONG CONWAY LAKE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 4, 12:10 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 5.2 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -253 J/kg
- Mixed-layer LCL
- 783 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
783 WUUS51 KGYX 041711 SVRGYX MEC005-017-NHC003-041800- /O.NEW.KGYX.SV.W.0079.110704T1711Z-110704T1800Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GRAY ME 111 PM EDT MON JUL 4 2011 THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN OXFORD COUNTY IN WESTERN MAINE... EASTERN CARROLL COUNTY IN NORTHERN NEW HAMPSHIRE... NORTHWESTERN CUMBERLAND COUNTY IN MAINE... * UNTIL 200 PM EDT... * AT 100 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CONWAY...AND MOVING EAST AT 15 MPH. * SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FRYEBURG. PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAINFALL CAN BE EXPECTED WITH LOCAL PONDING IN STREETS AND LOW-LYING AREAS...AS WELL AS POOR DRAINAGE FLOODING. PLEASE REPORT HAIL...STRONG WINDS...AND FLOODING TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT MONDAY EVENING FOR SOUTHWESTERN MAINE AND NEW HAMPSHIRE. && LAT...LON 4407 7077 4388 7086 4394 7116 4405 7112 TIME...MOT...LOC 1710Z 274DEG 14KT 4399 7108 $$ ES
1 follow-up statement
084 WWUS51 KGYX 041735 SVSGYX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 135 PM EDT MON JUL 4 2011 MEC005-017-NHC003-041800- /O.CON.KGYX.SV.W.0079.000000T0000Z-110704T1800Z/ OXFORD ME-CARROLL NH-CUMBERLAND ME- 135 PM EDT MON JUL 4 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM EDT FOR EXTREME NORTHWESTERN CUMBERLAND...EAST CENTRAL CARROLL AND SOUTHWESTERN OXFORD COUNTIES... AT 130 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED SOUTHEAST OF CONWAY...MOVING EAST AT 10 MPH. SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FRYEBURG AND BROWNFIELD. HEAVY RAINFALL CAN BE EXPECTED WITH LOCAL PONDING IN STREETS AND LOW-LYING AREAS...AS WELL AS POOR DRAINAGE FLOODING. HEAVY RAINFALL CAN BE EXPECTED WITH LOCAL PONDING IN STREETS AND LOW-LYING AREAS...AS WELL AS POOR DRAINAGE FLOODING. PLEASE REPORT HAIL...STRONG WINDS...AND FLOODING TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT MONDAY EVENING FOR SOUTHWESTERN MAINE AND NEW HAMPSHIRE. && LAT...LON 4407 7077 4388 7086 4394 7116 4405 7112 TIME...MOT...LOC 1734Z 285DEG 10KT 4394 7106 $$ ES
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 12:39 PM EDT, 32 minutes earlier.
Area forecast discussion, Jul 4, 12:39 PM EDT, 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAY ME 1239 PM EDT MON JUL 4 2011 .SYNOPSIS... A FRONT WILL CROSS THE AREA DURING THE AFTERNOON...PRODUCING SHOWERS AND STORMS...SOME OF WHICH COULD PRODUCE STRONG WINDS AND HEAVY RAINFALL. ANY STORMS SHOULD DIMINISH EARLY THIS EVENING. HIGH PRESSURE BUILDS IN BEHIND THE FRONT AND WILL KEEP THINGS DRY TONIGHT THROUGH EARLY WEDNESDAY. A COLD FRONT WILL MOVE ACROSS THE REGION THURSDAY. HIGH PRESSURE BUILDS IN LATE THIS WEEK INTO THE WEEKEND. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... 1230 PM...SVR WATCH OUR FOR ENTIRE CWA TIL 8 PM. BEST THREAT STILL LOOKS TO BE FOOTHILLS AND TH COASTAL PLAIN...AS WELL AS CENTRAL AND SW NH. WILL ALSO HAVE TO WATCH FRO TRAINING AND HEAVY RAIN...ESPECIALLY IN SERN HALF OF CWA. SCT LINE OF CONVECTION IS DEVELOPING ATTM. CONVECTION SHOULD CLEAR BETWEEN 22-24Z...WITH CLEARING TONIGHT. AFTER A BRIEF DROP IN RH TONIGHT...IT WILL TURN WARM AND HUMID AGAIN TUE INTO TUE NIGHT....BUT SHOULD REMAIN SUNNY AND RAIN-FREE. && .SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/... DRY CANADIAN HIGH PRESSURE BUILDS ACROSS THE AREA TONIGHT AND TUESDAY...ANY EARLY EVENING SHOWERS/TSTMS WILL QUICKLY COME TO AN END BY SUNSET. TEMPERATURES WILL BE COMFORTABLE TONIGHT WITH LOWS IN THE 50S EXCEPT MAYBE SOME UPPER 40S IN THE MOUNTAINS. ON TUESDAY WITH SOME LIGHT DOWNSLOPING WINDS AND SUNNY SKIES TEMPS WILL BE IN THE MID TO UPPER 80S AND MAYBE EVEN PUSH 90 DEGREES IN SOME SPOTS. && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... COLD FRONT WILL APPROACH FROM THE WEST TUESDAY NIGHT. WARM AND MOIST AIRMASS WILL PRECEDE THE FRONT BUT IT APPEARS FORCING FOR PRECIPITATION WILL HOLD OFF UNTIL WEDNESDAY. THEREFORE...KEPT THE FORECAST DRY FOR TUE NIGHT. COLD FRONT MOVES INTO THE CWA FROM THE NW ON WEDNESDAY. VERY WARM AND HUMID AIRMASS WILL BE IN PLACE AND SHOULD RESULT IN AMPLE INSTABILITY FOR THUNDERSTORMS. AT THIS TIME IT APPEARS AS THOUGH THE BEST CHANCE FOR STORMS WILL BE ACROSS THE MOUNTAINS...AND THIS IS WHERE WE HAVE THE HIGHEST POPS. POOR SHORT WAVE TIMING AND DOWNSLOPING FLOW IN THE BOUNDARY LAYER MAY INHIBIT THUNDERSTORM DEVELOPMENT ON THE COASTAL PLAIN. FRONT CONTINUES TO SAG SOUTHWARD ACROSS THE CWA WEDNESDAY NIGHT INTO THURSDAY BUT MAY NOT COMPLETELY CLEAR OUR SOUTHERNMOST ZONES UNTIL LATER THURSDAY. HAVE THEREFORE KEPT AND CHANCE OF SHOWERS AND THUNDERSTORMS IN THE FORECAST FOR THURS...ESPECIALLY IN THE SOUTH. CAN/T RULE OUT ISOLD SHOWERS FRIDAY WITH SHORT WAVE PASSAGE...BUT AT THIS TIME THE POTENTIAL DOESN/T APPEAR TO BE SIGNIFICANT. HIGH PRESSURE THEN LOOKS TO BUILD IN FOR THE WEEKEND. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... SHORT TERM...VFR TODAY...HOWEVER STRONG STORMS WITH HEAVY RAIN WILL LOWER VIS TO IFR AT TIMES THIS AFTERNOON. VFR EXPECTED TONIGHT INTO TUE NIGHT. LONG TERM...IFR POSSIBLE WED NIGHT INTO THU WITH SHRA/TSRA...OTHERWISE VFR THRU THE END OF THE WEEK. && .MARINE... SHORT TERM /TONIGHT THROUGH TUESDAY/...WINDS AND SEAS TO REMAIN BELOW SCA CRITERIA THROUGH TUESDAY. SOME DTRONG THUNDERSTORMS POSSIBLE THIS AFTERNOON...ESECIALLY IN THE BAYS AND NEAR THE SHORE. LONG TERM...WINDS AND SEAS LOOK TO REMAIN BELOW SCA CRITERIA TUESDAY NIGHT THROUGH FRIDAY. && .GYX WATCHES/WARNINGS/ADVISORIES... ME...NONE. NH...NONE. MARINE...NONE. && SYNOPSIS... NEAR TERM...CEMPA SHORT TERM... LONG TERM... AVIATION... MARINE...
Hazardous weather outlook, Jul 4, 9:29 AM EDT, 3 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 929 AM EDT MON JUL 4 2011 MEZ007>009-012>014-018>028-NHZ001>010-013-014-051330- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP- STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- 929 AM EDT MON JUL 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. A WEAK COLD FRONT CROSSING THE AREA TODAY IS EXPECTED TO TRIGGER ISOLATED TO SCATTERED AFTERNOON THUNDERSTORMS. THE STORM PREDICTION CENTER HAS PLACED MUCH OF INLAND NEW HAMPSHIRE AND MAINE IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS. DAYTIME HEATING WILL LEAD TO MODERATE INSTABILITY ACROSS THE OUTLOOK AREA...COMBINING WITH WINDS ALOFT TO CREATE AN ENVIRONMENT FAVORABLE FOR ORGANIZED THUNDERSTORMS. THE MAIN THREATS WILL BE DAMAGING WINDS AND LARGE HAIL...THROUGH HEAVY DOWNPOURS AND LIGHTNING WILL BE THREATS AS ALWAYS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS. ANZ150>154-051330- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 929 AM EDT MON JUL 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...TODAY AND TONIGHT. A FEW THUNDERSTORMS MAY MOVE OFF THE COASTS OF MAINE AND NEW HAMPSHIRE LATE THIS AFTERNOON WITH GUSTY WINDS AND CLOUD TO SURFACE LIGHTNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS. LEGRO
In the hours before
Special weather statement, Jul 4, 10:04 AM EDT, 3 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 1004 AM EDT MON JUL 4 2011 MEZ007>009-012>014-018>028-NHZ001>010-013-014-041700- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET- SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX- COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON- NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN- MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM- COASTAL ROCKINGHAM- INCLUDING THE CITIES OF...ANDOVER...ROXBURY...UPTON... WILSONS MILLS...COBURN GORE...RANGELEY...KINGFIELD...BINGHAM... JACKMAN...RUMFORD...NORWAY...FRYEBURG...OXFORD...FARMINGTON... WILTON...MADISON...SKOWHEGAN...PITTSFIELD...SANFORD...BERWICK... NORTH WINDHAM...GORHAM...BRIDGTON...LEWISTON-AUBURN... LIVERMORE FALLS...AUGUSTA...WATERVILLE...WINTERPORT...UNITY... BIDDEFORD...SACO...OLD ORCHARD BEACH...KITTERY...PORTLAND... SOUTH PORTLAND...WESTBROOK...BATH...TOPSHAM...BOOTHBAY HARBOR... WISCASSET...WALDOBORO...CAMDEN...ROCKLAND...THOMASTON...BELFAST... LINCOLNVILLE...COLEBROOK...BERLIN...LANCASTER...LITTLETON... NORTH CONWAY...LEBANON...HANOVER...PLYMOUTH...WOLFEBORO... OSSIPEE...CLAREMONT...NEWPORT...CHARLESTOWN...CONCORD... HOOKSETT...LACONIA...MEREDITH...ROCHESTER...DOVER...SALEM... DERRY...EXETER...PORTSMOUTH...HAMPTON 1004 AM EDT MON JUL 4 2011 ...SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING... A COLD FRONT WILL CROSS THE AREA TODAY...TRIGGERING SCATTERED THUNDERSTORMS ALONG AND AHEAD OF IT. THE GREATEST THREAT FOR SEVERE WEATHER WILL BE FROM THE MOUNTAINS OF NORTHERN NEW HAMPSHIRE AND WESTERN MAINE SOUTHEASTWARD TO THE COAST. THE SEABREEZE MAY LIMIT THE SEVERE POTENTIAL ALONG THE IMMEDIATE COASTLINE...BUT STRONG STORMS CANNOT BE RULED OUT THERE OR OVER THE NEAR SHORE WATERS. ANY STORM COULD BE CAPABLE OF DAMAGING WINDS AND LARGE HAIL...IN ADDITION TO HEAVY DOWNPOURS AND DANGEROUS CLOUD TO GROUND LIGHTNING. LEGRO
Special weather statement, Jul 4, 12:32 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
1232 PM EDT MON JUL 4 2011
MEZ009-041715-
CENTRAL SOMERSET-
1232 PM EDT MON JUL 4 2011
...STRONG THUNDERSTORMS WILL IMPACT SOMERSET COUNTY THROUGH 115 PM
EDT...
AT 1233 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED 2 MILES NORTH OF
MOOSEHEAD...OR ABOUT 13 MILES NORTHWEST OF GREENVILLE...MOVING EAST
AT 20 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN
AND AROUND ROCKWOOD...MOOSEHEAD AND BRASSUA THROUGH 115 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED.
IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5
MILES AWAY FROM THE PARENT THUNDERSTORM.
LAT...LON 4586 6965 4586 6970 4576 6971 4576 6978
4574 6979 4569 6977 4565 6969 4558 6970
4554 6977 4526 6969 4525 7018 4593 7005
4594 6966
LEGROSpecial weather statement, Jul 4, 1:07 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 107 PM EDT MON JUL 4 2011 MEZ012-019-NHZ004-006-041745- INTERIOR CUMBERLAND-NORTHERN CARROLL-SOUTHERN CARROLL-SOUTHERN OXFORD- 107 PM EDT MON JUL 4 2011 ...STRONG THUNDERSTORMS WILL IMPACT OXFORD COUNTY...CARROLL COUNTY AND CUMBERLAND COUNTY THROUGH 145 PM EDT... AT 107 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER CONWAY...MOVING EAST AT 15 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND INTERVALE... ECHO LAKE STATE PARK...NORTH CONWAY...MADISON...CONWAY...ALBANY... EATON...FRYEBURG...BROWNFIELD AND WEST BRIDGTON THROUGH 145 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS... EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED. LAT...LON 4409 7067 4384 7069 4390 7123 4408 7121 ES
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 1:07 PM EDT | Special Weather Statement | GYX | Carroll | 38 min |
| Jul 4, 1:31 PM EDT | Special Weather Statement | GYX | Grafton | 59 min |
| Jul 4, 1:53 PM EDT | Severe Thunderstorm Warning | GYX | Carroll | 27 min |
| Jul 4, 2:28 PM EDT | Special Weather Statement | GYX | Belknap, Merrimack | 62 min |
| Jul 4, 4:49 PM EDT | Special Weather Statement | GYX | Rockingham | 56 min |
| Jul 4, 5:06 PM EDT | Severe Thunderstorm Warning | GYX | Rockingham, Strafford | 54 min |
| Jul 4, 5:56 PM EDT | Severe Thunderstorm Warning | GYX | Rockingham | 34 min |
| Jul 3, 11:46 PM EDT | Special Weather Statement | GYX | Somerset | 44 min |
| Jul 4, 12:25 AM EDT | Special Weather Statement | GYX | Somerset | 50 min |
| Jul 4, 12:22 PM EDT | Areal Flood Advisory | GYX | Somerset | 3 hr |
| Jul 4, 12:32 PM EDT | Special Weather Statement | GYX | Somerset | 43 min |
| Jul 4, 12:55 PM EDT | Severe Thunderstorm Warning | GYX | Somerset | 50 min |
| Jul 4, 1:30 PM EDT | Severe Thunderstorm Warning | GYX | Somerset | 45 min |
| Jul 4, 1:44 PM EDT | Special Weather Statement | GYX | Franklin | 31 min |
| Jul 4, 2:09 PM EDT | Severe Thunderstorm Warning | GYX | Franklin, Somerset | 51 min |
| Jul 4, 2:14 PM EDT | Severe Thunderstorm Warning | GYX | Somerset | 61 min |
| Jul 4, 2:15 PM EDT | Severe Thunderstorm Warning | GYX | Cumberland, Oxford | 45 min |
| Jul 4, 2:50 PM EDT | Severe Thunderstorm Warning | GYX | Franklin, Kennebec, Somerset, Waldo | 40 min |
| Jul 4, 2:55 PM EDT | Special Weather Statement | GYX | Androscoggin | 65 min |
| Jul 4, 3:01 PM EDT | Severe Thunderstorm Warning | GYX | Cumberland | 44 min |
| Jul 4, 3:22 PM EDT | Severe Thunderstorm Warning | GYX | Franklin, Kennebec, Somerset, Waldo | 38 min |
| Jul 4, 3:27 PM EDT | Special Marine Warning | GYX | 93 min | |
| Jul 4, 3:32 PM EDT | Severe Thunderstorm Warning | GYX | Cumberland, Sagadahoc | 43 min |
| Jul 4, 3:50 PM EDT | Special Weather Statement | GYX | York | 40 min |
| Jul 4, 4:01 PM EDT | Special Weather Statement | GYX | Waldo | 44 min |
| Jul 4, 4:01 PM EDT | Severe Thunderstorm Warning | GYX | York | 44 min |
| Jul 4, 4:11 PM EDT | Special Weather Statement | GYX | Cumberland | 49 min |
| Jul 4, 4:18 PM EDT | Severe Thunderstorm Warning | GYX | Cumberland, York | 42 min |
| Jul 4, 4:20 PM EDT | Special Marine Warning | GYX | 55 min | |
| Jul 4, 4:25 PM EDT | Special Marine Warning | GYX | 65 min | |
| Jul 4, 5:15 PM EDT | Special Marine Warning | GYX | 60 min | |
| Jul 4, 5:22 PM EDT | Special Weather Statement | GYX | Kennebec | 38 min |
| Jul 4, 5:57 PM EDT | Special Weather Statement | GYX | Cumberland | 33 min |
Nearby
Severe Thunderstorm Warnings in Maine, 2011Severe Thunderstorm Warnings in New Hampshire, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.